Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Hot flashes, mood swings, weight gain, irregular periods, abdominal cramps. Normal?

Hi Stephen, I am 49, healthy and very fit. I know I am beginning menopause and over the last two years have had hot flashes, mood swings, weight gain / loss and irregular periods (of varying intensities and length). This week for the first time ever I am currently suffering cramping in my lower abdomen almost to the point of doubling over. It honestly feels like something is trying to wrench my inners out! The last time I felt this was when was in labour 26 years ago. Is this normal? Or should I go get it checked out?
Asked On : Sat, 23 Feb 2013
Answers:  1 Views:  75
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Thanks for the query. Do you get any vaginal bleeding or brown discharge with/after cramps?

Lower abdomen cramps can be due to various causes originating from intestine, kidney, urinary bladder, uterus etc. It can be due to a simple problem like urine infection some times OR due to some complex problem.
Can you please tell more about the exact area where you get pain (you can use umbilicus or pelvic bone prominence of either side as reference to describe location). Also, do you have any other problems/symptoms along with pain. Also, tell me about your bowel habits. This will help me address your concern in better way.
Wishing you quick recovery!
Answered: Sat, 23 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor